# SDR 03FDEA00836

- Difficulty date: May 23, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502506
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD TRAILING EDGE FLAP, INBOARD FLAP-HINGE FWD FITTING   FOUND OUTBOARD ACTUATOR BORE WITH PITTING CORROSION.  REPAIR CARRIED-OUT AS PER CMM 57-44-08 AND FEDEX EA 1-5740-68424 - WINGS - RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET ASSY FOR ACTUATOR INSTALLATION CORRODED.
